On Optimality of Pursuit Time

Ibragimov, Gafurjan I. (2008) On Optimality of Pursuit Time. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 48-51. ISSN 1985-2436

[img] PDF


We study a differential game described by an infinite system of differential equations with integral constraints on controls of players. This system is obtained by a parabolic equation by using decomposition method. We obtained an equation to find the optimal pursuit time and examined the series representing the left hand side of the equation. Moreover necessary and sufficient condition for convergence of the series is obtained.

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12466
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 08:50
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 08:50.

View statistics for "On Optimality of Pursuit Time"

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.